# SDR IPXA2017011512733

- Difficulty date: January 2, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB3027502
- Part serial: 48573
- Condition: Chafed
- Location: Droop Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT DROOP L/E OUTER SKIN CHAFED AND CRACKED AT XDLE309. REPAIRED DROP L/E SKIN PER SRM 57-40-01 REPAIR 15 FIG 202 (MAJOR).
